MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyporesponsive to stimuli (2683)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sensory changes are listed as potential adverse effect in the device labeling.
 
Event or Problem Description
Patient was treated with the rhinaer stylus.Six treatments were administered to the posterior nasal nerve region on each side.No complications were noted at the time of treatment.Day 5 the patient was seen in the office and was noted to have mucopurulent drainage in the middle meatus on endoscopic exam and was diagnosed with moderate acute sinusitis (unrelated to study device/procedure) and was treated with prednisone and doxycycline and endoscopic debridement of crusting.Day 93 the patient was seen in the office and was noted to have mild yellow crusting at septal deviation and mild, clear rhinorrhea, no nao and mild tissue edema on left side.Day 170 the patient had a telephone visit and reported numbness in the back of the nose making it difficult to clear mucus from the area in the morning when patient wakes up.The onset of this event was reported to be day 121.Day 353 the patient indicated the numbness had improved but not completely resolved.Day 378 the patient reported still feeling a little numbness, numbness has improved and not bothersome at this time.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key19969322
Report Number3011625895-2024-00006
Device Sequence Number15693763
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Device Lot Number10117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age64 YR
Patient SexFemale